Information Journal Paper
APA:
CopyABDI, A., & HOJJATI, G.. (2015). HIGH ORDER SECOND DERIVATIVE METHODSWITH RUNGE{KUTTA STABILITY FOR THENUMERICAL SOLUTION OF STI ODES. IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION, 5(2 ), 1-10. SID. https://sid.ir/paper/260835/en
Vancouver:
CopyABDI A., HOJJATI G.. HIGH ORDER SECOND DERIVATIVE METHODSWITH RUNGE{KUTTA STABILITY FOR THENUMERICAL SOLUTION OF STI ODES. IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION[Internet]. 2015;5(2 ):1-10. Available from: https://sid.ir/paper/260835/en
IEEE:
CopyA. ABDI, and G. HOJJATI, “HIGH ORDER SECOND DERIVATIVE METHODSWITH RUNGE{KUTTA STABILITY FOR THENUMERICAL SOLUTION OF STI ODES,” IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION, vol. 5, no. 2 , pp. 1–10, 2015, [Online]. Available: https://sid.ir/paper/260835/en